# SDR AALA202503184398

- Difficulty date: March 16, 2025
- Submitted: March 18, 2025
- Operation: Air carrier
- Aircraft: N407AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 8898
- Aircraft time: 18,623 hours, 5,122 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Actuator
- Part number: 8928000122
- Condition: Faulted
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DOOR RIGHT OVERWNG FAULT FLIGHT LOCK ENGAGED ECAM WARNING. MAINTENANCE REPLACED THE FLIGHT LOCK ACTUATOR AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 52-22-71.
